MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421530
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject coil prematurely detached while inside the catheter.No other information is available.
 
Additional Manufacturer Narrative
Due to the automated mes/dhr (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the coil detached spontaneously, without use of the power supply, while in the microcatheter.The device was not returned therefore, while there are a number of potential causes for the reported issue, because review of the available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
TARGET 360 NANO 1.5MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25230511
Report Number3008881809-2026-00319
Device Sequence Number5129923
Product Code HCG
UDI-Device Identifier04546540697943
UDI-Public(01)04546540697943(17)270604(10)24959862
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421530
Device Lot Number24959862
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT-17 MICROCATHETER (STRYKER).
Patient SexUnknown